# SDR ASAA2019062199778

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,622 hours, 13,111 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL WITH VTK & MAP FAILURE FLAG ON THE LEFT NAV DISPLAY. GROUNDED - YES. PERFORMED FMC RESET PER B737-800 FIM 34-61 TASK 836, OPS CHECK NORMAL, NO HISTORY LAST 90 DAYS, AIRCRAFT OK FOR SERVICE.
